# SDR CA061005012

- Difficulty date: October 5, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,588 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6200 · Main Rotor System
- Part: Lever
- Part number: 355A27008200
- Condition: Damaged
- Location: Load Compensator
- Part time: 2,315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOAD COMPENSATOR ARM WAS FOUND TO HAVE ELONGATED ATTACHMENT HOLES. NEW LEVER INSTALLED. THE OLD LEVER HAS BEEN SENT TO MFG FOR EVALUATION AS TO WHAT MAY BE THE CAUSE OF THIS. SUSPECT EXCESSIVE FORCE APPLIED BY THE ACCUMULATOR. (TC NR 20061005012)
